# SDR CA041129017

- Difficulty date: November 21, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,902 hours
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6870992C
- Part serial: 252
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOTS WERE DOING TRAINING, THEY NOTICED AN INCREASE IN TOT.  DID A POWER CHECK AND FOUND THAT THE ENGINE WAS BELOW SPEC.  AIRCRAFT RETURNED TO BASE AND IT WAS DISCOVERED THAT THE THERE WAS A 1 INCH CRACK THAT FOLLOWED A WELD IN THE E ARM PIT AREA. NOTE: IN THIS REGION THERE IS A MESHED DOUBLER.
